Jensen's inequality for operators without operator convexity

Mićić Hot, Jadranka and Pavić, Zlatko and Pečarić, Josip (2011) Jensen's inequality for operators without operator convexity. = Jensen's inequality for operators without operator convexity. Linear Algebra and Its Applications, 434 (5). pp. 1228-1237. ISSN 0024-3795. Vrsta rada: Original scientific paper. Kvartili JCR: Q2 (2011). .

[img]
Preview
Text
Dummy article.pdf - Draft Version Jezik dokumenta:English

Download (79kB) | Preview
Official URL: http://www.scopus.com/inward/record.url?eid=2-s2.0...

Abstract

We give Jensen's inequality for n-tuples of self-adjoint operators, unital n-tuples of positive linear mappings and real valued continuous convex functions with conditions on the bounds of the operators. We also study operator quasi-arithmetic means under the same conditions. © 2010 Elsevier Inc. All rights reserved.

Item Type: Article (Original scientific paper)
Keywords (Croatian): Convex functions; Linear mapping; Operator inequalities; Quasiarithmetic means; Self adjoint operator; Convex optimization; Mapping; Functions
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: Yes
Citations JCR: 11 (21.4.2015.)
Quartiles: Q2 (2011)
Citations SCOPUS: 14 (21.4.2015.)
Date Deposited: 21 Apr 2015 11:50
Last Modified: 23 May 2017 11:25
URI: http://repozitorij.fsb.hr/id/eprint/3829

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year